Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Acute sinusitis, allergic asthma, frequent asthma attacks. Using predmet, montek-lc. Safe to continue?

Hi , I m SSSSS.My Mom is suffering from acute sinusitis and allergic asthma for the past 20 years. She had undergone a surgery for sinusitis 2 years back and she was using inhalers budicort 200 and ventolin for the past few years. She was very asthmatic recently and her doctor prescribed her medicines : Predmet, Montek-LC and monolite-SR for 1month and continue using the inhalers . Is it safe to take this medicines?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The mainstay of treatment for asthma are steroids. When it is severe, oral steroids are given and as patient improves they are replaced by inhaled steroids which have minimal side effects. Your mom should also be switched over to inhaled steroids like foracort as soon as she starts improving beside taking montair lc.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor